# SDR USAA2009111193084

- Difficulty date: November 10, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 85,763 hours, 32,098 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4004114
- Part serial: 758517
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - CORROSION AROUND FASTENERS ON NR 8 SLAT AT WS 509.50.  REPLACED NR 8 SLAT AT WS 509.50 IAW B757 AMM 27-81-02.
